MathSciNet Relay Station
MathSciNet bibliographic data
MR667751 (84h:14014a) 14D05 (12H99 14D10 14F30)
Katz, Nicholas M. A conjecture in the arithmetic theory of differential equations. Bull. Soc. Math. France 110 (1982), no. 2, 203–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement